Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Mathematical Methods of Statistics. Volume 5, Number 2
Mathematical Methods of Statistics. Volume 5, Number 2



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Mathematical Methods of Statistics. Volume 5, Number 2

Аннотация:

The journal Mathematical Methods of Statistics is dedicated to the mathematical foundations of statistical theory, presenting primarily research papers with complete proofs and occasionally survey papers on particular fields of statistics. The journal provides an outlet for research in advanced statistical methodology and for studies where such methodology is effectively used or which stimulate its further development. The journal covers all areas of mathematical statistics, provides a forum for research papers in advanced statistical methodology and for studies where such methodology is effectively used or which stimulate its further development.


Язык: en

Серия: Сделано в холле

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1996

Количество страниц: 134

Добавлена в каталог: 12.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте